piwik-script

Deutsch Intern
  • Blue background with logo Enneper
Optimal Control

Wachsmuth Daniel, Prof. Dr.

Prof. Dr. Daniel Wachsmuth

Holder of the Professorship
Professorship for Mathematics at Chair of Mathematics VII
Emil-Fischer-Straße 30
97074 Würzburg
Building: 30 (Mathematik West)
Room: 02.011
Portrait Daniel Wachsmuth

  • Since 2012: Professor in Würzburg
  • 2008-2012: Postdoc at RICAM, Linz, Österreich
  • 2002-2008: Research Assistant, TU Berlin

  • optimal control of partial differential equations
  • nonsmooth optimization problems
  • regularisation of problems with bang-bang control

Publications

  • Safeguarded augmented Lagrangian methods in Banach spaces Karl, V., Kanzow, C., Steck, D., Wachsmuth, D. (2019).
     
  • Optimal control of ODEs with state suprema Geiger, T., Wachsmuth, D., Wachsmuth, G. http://arxiv.org/abs/1810.11402 (2018).
     
  • Subgradients of marginal functions in parametric control problems of partial differential equations Qui, N. T., Wachsmuth, D. http://arxiv.org/abs/1807.05831 (2018).
     
  • A Lagrange multiplier method for semilinear elliptic state constrained optimal control problems Karl, V., Neitzel, I., Wachsmuth, D. http://arxiv.org/abs/1806.08124 (2018).
     
  • Optimal control of an evolution equation with non-smooth dissipation Geiger, T., Wachsmuth, D. http://arxiv.org/abs/1801.04077 (2018).
     

  • The multiplier-penalty method for generalized Nash equilibrium problems in Banach spaces Kanzow, C., Karl, V., Steck, D., Wachsmuth, D. SIAM J. Optim. 29, 767--793 (2019).
     
  • Iterative hard-thresholding applied to optimal control problems with L0(Ω) control cost Wachsmuth, D. SIAM J. Control Optim. 57, 854--879 (2019).
     
  • Full stability for a class of control problems of semilinear elliptic partial differential equations Qui, N. T., Wachsmuth, D. SIAM J. Control Optim. 57, 3021--3045 (2019).
     
  • An augmented Lagrangian method for optimization problems in Banach spaces Steck, D., Kanzow, C., Wachsmuth, D. SIAM J. Control Optim. 56, 272-291 (2018).
     
  • An augmented Lagrange method for elliptic state constrained optimal control problems Karl, V., Wachsmuth, D. Comp. Opt. Appl. 69, 857--880 (2018).
     
  • Second-order analysis and numerical approximation for bang-bang bilinear control problems Casas, E., Wachsmuth, D., Wachsmuth, G. SIAM J. Control Optim. 56, 4203--4227 (2018).
     
  • Stability for bang-bang control problems of partial differential equations Qui, N. T., Wachsmuth, D. Optimization 67, 2157-2177 (2018).
     
  • Optimal control of a rate-independent evolution equation via viscous regularization Stefanelli, U., Wachsmuth, D., Wachsmuth, G. Discrete and Continuous Dynamical Systems - Series S 10, 1467-1485 (2017).
     
  • Tikhonov regularization of optimal control problems governed by semi-linear partial differential equations Pörner, F., Wachsmuth, D. Mathematical Control & Related Fields 8, 315--335 (2017).
     
  • On the switching behavior of sparse optimal controls for the one-dimensional heat equation Tröltzsch, F., Wachsmuth, D. Mathematical Control & Related Fields 8, 135--153 (2017).
     
  • Sufficient second-order conditions for bang-bang control problems Casas, E., Wachsmuth, D., Wachsmuth, G. SIAM J. Control Optim. 55, 3066--3090 (2017).
     
  • Pontryagin's principle for optimal control problem governed by 3d Navier-Stokes equations Kien, B. T., Rösch, A., Wachsmuth, D. J. Optim. Theory Appl. 173, 30--55 (2017).
     
  • Optimal control of interface problems with hp-finite elements Wachsmuth, D., Wurst, J. -E. Numerical Functional Analysis and Optimization 37, 363-390 (2016).
     
  • Functional error estimators for the adaptive discretization of inverse problems Clason, C., Kaltenbacher, B., Wachsmuth, D. Inverse Problems 32, 104004 (2016).
     
  • An iterative Bregman regularization method for optimal control problems with inequality constraints Pörner, F., Wachsmuth, D. Optimization 65, 2195--2215 (2016).
     
  • The regularity of the positive part of functions in L2(I; H1(Ω)) ∩ H1(I; H1(Ω)*) with applications to parabolic equations Wachsmuth, D. Comment. Math. Univ. Carolin. 57, 327--332 (2016).
     
  • Exponential convergence of hp-finite element discretization of optimal boundary control problems with elliptic partial differential equations Wachsmuth, D., Wurst, J. -E. SIAM J. Control Optim. 54, 2526-2552 (2016).
     
  • An interior point method designed for solving linear quadratic optimal control problems with $hp$ finite elements Wachsmuth, D., Wurst, J. -E. Optimization methods and software 30, 1276--1302 (2015).
     
  • Newton methods for the optimal control of closed quantum spin systems Borzì, A., Ciaramella, G., Dirr, G., Wachsmuth, D. SIAM J. Sci. Comput. 37, A319--A346 (2015).
     
  • Boundary concentrated finite elements for optimal control problems with distributed observation Beuchler, S., Hofer, K., Wachsmuth, D., Wurst, J. -E. Comp. Opt. Appl. 62, 31--65 (2015).
     
  • Optimal control of an oblique derivative problem Wachsmuth, G., Wachsmuth, D. Ann. Acad. Rom. Sci. Ser. Math. Appl. 6, 50--73 (2014).
     
  • Robust error estimates for regularization and discretization of bang-bang control problems Wachsmuth, D. Comp. Opt. Appl. 62, 271--289 (2014).
     
  • Convergence analysis of smoothing methods for optimal control of stationary variational inequalities Schiela, A., Wachsmuth, D. ESAIM Math. Model. Numer. Anal. 47, 771--787 (2013).
     
  • On time optimal control of the wave equation, its regularization and optimality system Kunisch, K., Wachsmuth, D. ESAIM Control Optim. Calc. Var. 19, 317--336 (2013).
     
  • On Time Optimal Control of the Wave Equation and its Numerical Realization as Parametric Optimization Problem Kunisch, K., Wachsmuth, D. SIAM J. Control Optim. 51, 1232--1262 (2013).
     
  • Adaptive regularization and discretization of bang-bang optimal control problems Wachsmuth, D. ETNA 40, 249-267 (2013).
     
  • A-posteriori error estimates for optimal control problems with state and control constraints Rösch, A., Wachsmuth, D. Numerische Mathematik 120, 733--762 (2012).
     
  • Sufficient Optimality Conditions and Semi-Smooth Newton Methods for Optimal Control of Stationary Variational Inequalities Kunisch, K., Wachsmuth, D. ESAIM Control Optim. Calc. Var. 18, 520--547 (2012).
     
  • Boundary concentrated finite elements for optimal boundary control problems of elliptic PDEs Beuchler, S., Pechstein, C., Wachsmuth, D. Comp. Opt. Appl. 51, 883--908 (2012).
     
  • A-posteriori verification of optimality conditions for control problems with finite-dimensional control space Akindeinde, S., Wachsmuth, D. Numerical Functional Analysis and Optimization 33, 473--523 (2012).
     
  • Path-following for Optimal Control of Stationary Variational Inequalities Kunisch, K., Wachsmuth, D. Comp. Opt. Appl. 51, 1345--1373 (2011).
     
  • Semi-smooth Newton's Method for an optimal control problem with control and mixed control-state constraints Rösch, A., Wachsmuth, D. Optimization methods and software 26, 169--186 (2011).
     
  • Convergence and regularization results for optimal control problems with sparsity functional Wachsmuth, G., Wachsmuth, D. ESAIM Control Optim. Calc. Var. 17, 858--886 (2011).
     
  • On the regularization of optimization problems with inequality constraints Wachsmuth, G., Wachsmuth, D. Control and Cybernetics 4, 1125--1154 (2011).
     
  • Optimal control of planar flow of incompressible non-Newtonian fluids Roubívcek, T., Wachsmuth, D. J. for Analysis and its Applications 29, 351--376 (2010).
     
  • Sensitivity analysis and the adjoint update strategy for optimal control problems with mixed control-state constraints Griesse, R., Wachsmuth, D. Comp. Opt. Appl 44, 57--81 (2009).
     
  • Optimal Dirichlet boundary control of Navier-Stokes equations with state constraint John, C., Wachsmuth, D. Numerical Functional Analysis and Optimization 30, 1309--1338 (2009).
     
  • Update strategies for perturbed nonsmooth equations Griesse, R., Grund, T., Wachsmuth, D. Optimization methods and software 23, 321--343 (2008).
     
  • Numerical verification of optimality conditions Rösch, A., Wachsmuth, D. SIAM J. Control Optim. 47, 2557--2581 (2008).
     
  • Analysis of the SQP-method for optimal control problems governed by the instationary Navier-Stokes equations based on $L^p$-theory Wachsmuth, D. SIAM J. Control Optim. 46, 1133-1153 (2007).
     
  • Second-order sufficient optimality conditions for the optimal control of Navier-Stokes equations Tröltzsch, F., Wachsmuth, D. ESAIM: COCV 12, 93--119 (2006).
     
  • Regularity of solutions for an optimal control problem with mixed control-state constraints Rösch, A., Wachsmuth, D. TOP 14, 263--278 (2006).
     
  • Sufficient second-order optimality conditions for convex control constraints Wachsmuth, D. J. Math. Anal. App. 319, 228-247 (2006).
     
  • Regularity and Stability of optimal controls of instationary Navier-Stokes equations Wachsmuth, D. Control and Cybernetics 34, 387-410 (2005).
     
  • Regularity of the adjoint state for the instationary Navier-Stokes equations Rösch, A., Wachsmuth, D. J. for Analysis and its Applications 24, 103--116 (2005).
     
  • On instantaneous control for a nonlinear parabolic boundary control problem Wachsmuth, D. Numerical Functional Analysis and Optimization 25, 151--181 (2004).
     
  • On convergence of a receding horizon method for parabolic boundary control Tröltzsch, F., Wachsmuth, D. Optimization methods and software 19, 201--216 (2004).
     

  • How not to discretize the control Wachsmuth, D., Wachsmuth, G. In: Proceedings in Applied Mathematics and Mechanics. p. 793--795 (2016).
     
  • Upper and lower bounds on the set of recoverable strains and on effective energies in cubic-to-monoclinic martensitic phase transformations Schlömerkemper, A., Chenchiah, I. V., Fechte-Heinen, R., Wachsmuth, D. In: MATEC Web of Conferences 33 (2015).
     
  • Necessary conditions for convergence rates of regularizations of optimal control problems Wachsmuth, G., Wachsmuth, D. In: Hömberg, D. and Tröltzsch, F. (eds.) System Modelling and Optimization. pp. 145-154. Springer (2013).
     
  • Adaptive methods for control problems with finite-dimensional control space Akindeinde, S., Wachsmuth, D. In: Hömberg, D. and Tröltzsch, F. (eds.) System Modelling and Optimization. pp. 59-69. Springer (2013).
     
  • Optimal Boundary Control Problems Related to High-Lift Configurations John, C., Noack, B. R., Schlegel, M., Tröltzsch, F., Wachsmuth, D. In: King, R. (ed.) Active Flow Control II. p. 405--419. Springer, Berlin, Heidelberg (2010).
     
  • Numerical Study of the Optimization of Separation Control Carnarius, A., Günther, B., Thiele, F., Wachsmuth, D., Tröltzsch, F., Reyes, J. C. In: Proceedings of the 45th AIAA Aerospace Sciences Meeting and Exhibit (2007).
     
  • Numerical solution of optimal control problems with convex control constraints Wachsmuth, D. In: Ceragioli, F., Dontchev, A., Furuta, H., and Pandolfi, L. (eds.) Systems, Control, Modeling and Optimization. p. 319--327. Springer (2006).
     
  • Second-order sufficient optimality conditions for the optimal control of instationary Navier-Stokes equations Tröltzsch, F., Wachsmuth, D. In: Proceedings in Applied Mathematics and Mechanics. p. 628--629 (2004).
     
  • Fast closed loop control of the Navier-Stokes system Hinze, M., Wachsmuth, D. In: Bock, H. G., Kostina, E., Phu, H. X., and Rannacher, R. (eds.) Modelling, Simulation and Optimization of Complex Processes. p. 189--202. Springer (2004).